# SDR DALA2018101005963

- Difficulty date: October 9, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 54,633 hours, 6,737 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, WORK CARD 0591-0115 EPSU SYSTEM TEST SHOWED ATA 256241 ESCAPE SLIDE LIGHT SW/EPSU 14WL ON DOOR 2. REPLACED DOOR 2R SLIDE.
